# SDR HEEA078377

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 4,966 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Condition: Misinstalled
- Location: M/R Hub
- Part time: 109 hours
- Component: Hub
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE GRIP PINS INSTALLED UPSIDE DOWN.
